- Dentistry & Oral Health Blog - https://www.deardoctor.com/dentistry/blog -

Tetracycline Staining—What Can I Do about It?

Posted By admin On February 5, 2010 @ 9:57 am In Common Symptoms,Medication | No Comments

Many adults today suffer from the embarrassment of discolored or stained teeth due to the fact they were given the antibiotic, Tetracycline, as a child. While the damage from Tetracycline is not reversible as the staining becomes part of the structure of the teeth, the good news is that your dentist has several cosmetic procedures for remedying your concerns. From professional bleaching to porcelain crowns and veneers, your oral healthcare professional can work with you to understand and create your customized action plan for a brighter, whiter smile.


Article printed from Dentistry & Oral Health Blog: https://www.deardoctor.com/dentistry/blog

URL to article: https://www.deardoctor.com/dentistry/blog/tetracycline-staining